Hi everyone. Has anyone had sudden problems with their elbows. Mine are very painful to touch. I would also like to ask if anyone relies on anti sickness pills for nausea. Sorry for all the questions
Elbows: Hi everyone. Has anyone had sudden problems... - NRAS
Yes painful elbows to touch in the joint or even just the general area! didn't realise how painful they were until Humira started working. No idea about sickness though. Is this medication related?
I've been suffering from terrible nausea lately some weeks are worse than others. I take anti sickness tablets which help a bit
I've put it down to how tired I am. This week been quite bad. But have had a chesty cough too so might be the reason this week has been worse. Also have had increased pain too in my wrists and hands.
I was changed over from mxt tablets to injections a couple of months ago due to nausea but hasn't made much difference.
How much folic acid do you take? Maybe you need to increase it? I take it 6 days.
About 6 years ago my elbows would swell up and be really painful, making getting dressed hard and I couldn't touch my shoulders. But then be fine the next day. This went on for a few months and when I saw the doctor at the biologics clinic I was having a good day and he didn't believe me. The next time I went I saw my original rheumatologist and he did a steroid injection into each one which has sorted it.
Hi, yes to the painful elbows. My left one is always the worst, red swollen hot & very painful. My Rhuemy shows no interest in them even though I've taken photos of them at their worst 😡 When I'm flaring I feel sick but I don't take mxt, so can't really help.
I have painful elbows, not so much in the joint but on the sides. Very sore to touch. When I mentioned it to the rhuemy she dismissed it as soft tissue pain, but what i don't understand is why it's there? Is been constant since all my other symptoms started.
I get tendonitis in my elbows which makes them swell and become very painful. I don't take anti nausea tablets. Do you take them for medication side effects?
I've got PsA, and have tendonitis in my elbow. It comes and goes but can be very painful. Elbow tip is painful too.
No anti nausea meds here sorry, but I do have nausea from mtx and leflunomide which is low grade but annoying.
Hope you're feeling better soon.
Hiya Jaqi. Touch wood my elbows are behaving, unlike my left shoulder but that's irrelevant to your question. I am prescribed anti sickness tablets though, prochlorperazine, sulfasalazine makes me nauseous even though I'm only on a low dose. Might be worth trying to work out the reason for your nausea first, see if there's something you can eliminate, better than taking yet another tablet perhaps?
When the weather got hot my right elbow filled with fluid and became very painful, but the swelling disappeared in the cooler weather.
For years my elbows hurt, on the outside
Last year they suddenly swelled on the inside
Now I get recurrent swelling
its very painful
the Drs are not particularly interested
I get recurrent pain in elbows and the doctors are not interested. It's okay saying it's soft tissue pain but that doesn't really help does it?
Hi Jaqi - I use lemon water for nausea, or sometimes mint and sugar in a little water will help too.
Sorry to be late to this one, but I have only just joined this forum. I was on methotrexate and sulfasalazine for several years, with varying degrees of nausea throughout. I carried on because at least the pain was manageable. However over time, I did speak to my rheumatologist and swapped first from sulfasalazine to hydrochloroquine (sorry if I spell and med names incorrectly) and then from methotrexate to neflunomide. This has kept my pain to about the same level (i.e. mild flu-like aches generally) and no nausea. So, please speak to your medical team about possible changes to see if there is something better for you out there. Also, I get painful elbows (tenderness when touched on the outside) regularly, but not sure if it is RA related. Best of luck, hope you find a medication mix that suits you.